# SDR 00FDEA00599

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 48,230 hours, 39,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, COCKPIT FLOOR STRUCTURE FOUND CRACKED BS 284, LBL 7.  REMOVED AND REPLACED, FAB PER IAW SRM 51-20-1 & 51-30-2.
